Lithium causing depression…

It happens when we enter university usually…

That age…

Maybe we aren’t eating enough…

Maybe we are smoking too many cigarettes…

Stress, new people, new classes-we end up a little nuts…

Some people are more vulnerable than others…

So maybe we end up in a psychiatrists office, maybe we end up in a psychiatric ward…

If you are a little too zippy, they call it manic, not sleeping, talking too much, doing kooky things, or even risky things, usually you will get Lithium…

This will slow all of that down…

Later you will stop taking the Lithium…

And you will get the rebound effect…

You will rebound & be even zippier than before…

You end up with psychiatrists again & now you decide you are mentally ill & decide to stay on the Lithium…

The problem is, is that there is no end usually when you decide this…

You will get continued prescriptions for Lithium for the rest of your life…

Now you start to slur your words a bit…

You may tremble at times, your hands…

Your emotions are flat…

Your creativity, sexuality, bounce are gone…

You can’t work…

You may be able to graduate university, but you cannot seem to make it out of your parent’s house…

Life is too much for you…

Then you start getting depressed…

Many people don’t realize that the downer effect of Lithium that was so good at bringing down the excess Zippiness, eventually causes depression…

This depression is called Iatrogenic effect…It is an effect of a drug…It is not your depression…It is chemically induced…

Recently I bought access to the Mental Wellness Summit, where I easily downloaded 30 interview transcripts-interviews with leading experts (including ones with how to get off psychiatric medications gently & what to do instead of taking these drug cocktails…)

The Summit is partly run by a Naturopath who I had visited, Dr. John Dempster of the Dempster Clinic in Toronto

But back to our story…

The depression induced by the use of Lithium now causes the person to think they have a depressive disorder…

So now an anti-depressant is prescribed…

Instead of weaning someone off the Lithium, another drug gets added to the mix…

The antidepressant drug now messes with sleep…

So a third drug, sleeping pills, are prescribed to help with sleeping…

We now have someone who was stressed out by first year university tensions, who was probably nutritionally deficient, who was partying in so many ways that students do-we now have that person on 3 major drugs…

We have now produced a Zombie…

A zombie who feels they have severe mental health issues & who needs all these drugs…

If this is you, I urge you to find a better way…

In Toronto, Dr. John Dempster is experienced in this regard, weaning people off of psychiatric medication(who don’t need to be on them), & the story of how he helped Ross Mckenzie(another Mental Wellness Summit organizer)come off of Lithium is making history right now in the film Bipolarized…

Also:Gwen Olsen wrote the book Confessions of an RX drug pusher… It is worth the read…

Uncategorized

Admin 

(Biography chatter:from my Author Central page on Amazon-Grove Health Science is a series of 12 books now!) Hi...I'm Sari Grove...Sari sounds like Mary...Grove is the last name I took from my husband, 'cause it is a really nice name, & he was very very good looking, & I married him, & my maiden name, the name I grew up with, was "Slatt", which could be turned into all sorts of unfortunate words, which is why when I was looking for a mate, I sought someone with a cool last name...(I cannot tell you how many totally worthy men I had to ignore due to their last names being unmelodic or otherwise unsuitable...) Grove Canada is a pen name, mostly because when I needed a web address, I could not get Grove.com or even grove.ca, so I just got GroveCanada, due to a serious lack of imagination in that moment...It stuck, so I still use it...I thought this time, if I used Grove Canada as a pen name, that maybe you might look up my blog online, at GroveCanada.ca, & enjoy the freshness of getting information from the horse's mouth, up to the minute, rather than the instant obsoleteness that a book creates...Like a car depreciates as soon as you buy it-a book is old as soon as it is published...For a Virgo perfectionist, this inability to easily update, with a new chapter, with new research, causes me constant worrisome self-abnegating, consternation... I use those dot dot dot things, the etcetera symbol, at the end of my sentences, as a habit-you will always know it is me writing, you will always pause at the end of a sentence to think for a moment, you will remember that poetry is beautiful, & you will take everything I say with a giant grain of Pink Himalayan salt(since the grammatical error will irk you into that state of skepticism)! Love & Hugs, Sari ps. I became a Christian at the age of 21, which may seem like a non sequitur, & though my faith is decent my works may not really do justice to that title-but I thought I'd mention it, since my first name Sari always seems to force an assumption about my background-and though you would be right to assume that it tends to be a Jewish name, you might not be right in assuming that that is what I am going to sound like when I expound on some of my karmic principles or other ethical compasses I have developed...Not that I have done away with my past, it is just I have iced the cake with the new updated version-so if you wrong me, I may just turn the other cheek(New), instead of doing the eye for an eye thing back at you!(old)...

Leave a Comment

This site uses Akismet to reduce spam. Learn how your comment data is processed.